# SDR AALA202304055782

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 11,848 hours, 3,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF PERIODIC SERVICE CHECK MAINTENANCE FOUND RIGHT HAND AFT PASSENGER DOOR DAMPER AND EMERGENCY OPERATION CYLINDER BELOW LIMITS. MAINTENANCE SERVICED RIGHT HAND AFT PASSENGER DOOR DAMPER AND EMRGENCY OPERATION CYLINDER PER AMM 52-10-10.
